I read one of the posts stating that diagnosis is crucial and need to be confirmed and determined correctly from a dermatologist as treatment is entirely different. Steroids may be needed in dermatitis but these may aggravate the condition if it is a fungal infection. Why does it worsen and aggravate? TQ
Topical steroids change the way the immune system functions, and hence they can inhibit the skin’s ability to fight off bacterial or fungal infections. Steroids can also cause tinea incognito which is a fungal infection (mycosis) of the skin caused by the presence of steroids. The resulting rash is a bizarre pattern of widespread inflammation with pustules.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.